| Model Number |
M00568201 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used during a percutaneous endoscopic gastrostomy procedure on (b)(6) 2022.It was reported post procedure, the peg tube became dislodged.The procedure was completed with a new endovive standard peg kit pull method.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Device code a051201 captures the reportable event of peg tube dislodged or dislocated.